# SDR 2002UALA01512

- Difficulty date: September 29, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14L CRACKED AT MOST FORWARD HOLE, AFT OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED STRINGER REPAIR & FILLERS.  FABRICATED RADIUS FILLER AND INSTALLED DOUBLER.
